Loading...
Loading...

Go to the content (press return)

Brunovsky local form of a holomorphic family of pair of matrices

Author
Ferrer, J.; Garcia-Planas, M.I.; Puerta, F.
Type of activity
Journal article
Journal
Linear algebra and its applications
Date of publication
1997
Volume
253
Number
1-3
First page
175
Last page
198
Repository
http://hdl.handle.net/2117/7747 Open in new window
Abstract
Following Arnold’s techniques, we obtain a local canonical form of a holomorphic family of pairs of matrices ( A( A), B(h)) ac t e d on by the state feedback group. We obtain an explicit formula to compute the dimension of the base space of any miniversal deformation of ( A(O), B(O)). W e m ak e some applications to local perturbations of a pair of matrices.
Citation
Ferrer, J.; Garcia-Planas, M.I.; Puerta, F. Brunovsky local form of a holomorphic family of pair of matrices. "Linear algebra and its applications", 1997, vol. 253, núm. 1-3, p. 175-198.
Group of research
EGSA - Differential Equations, Geometry, Control and Dynamical Systems, and Applications
SCL-EG - Linear Control Systems: a Geometric Approach

Participants